| Model Number |
10603 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.During unpacking of a 2.25 x 20 synergy drug-eluting stent, it was noted that the stent struts were defective upon removal from the hoop.No known patient complications were reported.